This work deals with the Cauchy problem in two-dimensional linear elasticity. The equations of the problem are discretized through a standard FEM approach and the resulting ill-conditioned discrete problem is solved within the frame of the Tikhonov approach, the choice of the required regularization parameter is accomplished through the Generalized Cross Validation criterion. On this basis a numerical experimentation has been performed and the calculated solutions have been used to highlight the sensitivity to the amount of known data, the noise always present in the data, the regularity of boundary conditions and the choice of the regularization parameter. The aim of the numerical study is to implicitly device some guidelines to be used in the solution of this kind of problems.
Scheda prodotto non validato
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo
|Titolo:||A numerical study on the solution of the Cauchy problem in elasticity|
|Data di pubblicazione:||2009|
|Citazione:||A numerical study on the solution of the Cauchy problem in elasticity / Bilotta, Antonio; Turco, E.. - In: INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES. - ISSN 0020-7683. - 46(2009), pp. 4451-4477.|
|Appare nelle tipologie:||1.1 Articolo in rivista|